MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523LNAS
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Codes Hyperglycemia (1905); Hypoglycemia (1912)
Date of Event 05/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that customer were experiencing high and low blood glucose.Blood glucose level at the time of the incident was 400 mg/dl and 30 mg/dl.Customer was using insulin pump system within 48 hours of reported high and low blood glucose event.Customer treated with 100 grams of carbohydrates.Customer was neither in emergency room nor admitted into hospital.Based on customer report customer did allege insulin pump was over delivering.Customer declined troubleshooting.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device received with all operating currents within specification and passed functional testing including the rewind, a21 error test, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and displacement test.No possible over delivery anomaly noted.Device was downloaded to carelink pro properly and all bolus delivered were found at the carelink report.Device passed the delivery accuracy test at 0.0874 inches.(b)(4).

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10107995
Report Number2032227-2020-125398
Device Sequence Number3321151
Product Code OYC
UDI-Device Identifier00643169513860
UDI-Public(01)00643169513860
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-523LNAS
Device Catalogue NumberMMT-523LNAS
Device Lot NumberA4523LNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2020
Initial Date Received by Manufacturer 05/26/2020
Supplement Date Received by Manufacturer06/18/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNOMED INF SET
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient Weight130